# SDR FDEA201106062133

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 65256072
- Condition: Corroded
- Location: Bs 1164 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER SKIN TRIPLER STA. 1164 STR 21L REMOVED DAMAGED INNER SKIN TRIPLER, FABRICATED & INSTALLED NEW TRIPLER AT BS   1164 IAW SRM 51-10-2, SRM 51-30-2 & DWG 65-25607.
